An explicit computation of the injective hull of certain finite metric spaces in terms of their associated Buneman complex

Dress, A., Huber, K. T. and Moulton, V. (2002) An explicit computation of the injective hull of certain finite metric spaces in terms of their associated Buneman complex. Advances in Mathematics, 168 (1). pp. 1-28. ISSN 0001-8708

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 13 Jun 2011 14:06
Last Modified: 13 Nov 2018 10:33
URI: https://ueaeprints.uea.ac.uk/id/eprint/22276
DOI: 10.1006/aima.2001.2039

Actions (login required)

View Item